I don't recall exactly when I started the patch but it's been more than three years using 100, 75, & 50 mcg. Asked to be weaned off & have been on 25 more than 3 mos., less than 6. Because of a miscommunication between the pharmacy & my PCP, I've been without for more than a week and going through withdrawal. When too unbearable, taking hydrocodone (usually morning & night). I've never abused either drug. One foreseeable problem is the HMO's formulary not carrying the lower dosage patches; already had to ask PCP to write for specific brand, due to skin breakdown & uneven med distribution. That's what the miscommunication has been about these last 2 refills. So, I figured that since I'm already going through withdrawal, may as well follow through. Experienced the usual side effects but headache isn't listed and this headache is so bad that I just close my eyes. Also, there's a sort of ringing in my ears. Since I'm on meds for hypertension I thought I'd ask. Haven't checked B/P because it'll be elevated from the pain, anyway.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2012 • 18 answers
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Posted 2 Nov 2013 • 1 answer
Posted 31 Jan 2014 • 3 answers
Posted 5 Nov 2015 • 2 answers
Posted 15 Jul 2016 • 1 answer